Vol. 3, No. 3, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 3, No. 3, 2010

Gracefulness of families of spiders

Patrick Bahls, Sara Lake and Andrew Wertheim

Rational residuacity of primes

Mark Budden, Alex Collins, Kristin Ellis Lea and Stephen Savioli

Coexistence of stable ECM solutions in the Lang–Kobayashi system

Ericka Mochan, C. Davis Buenger and Tamas Wiandt

A complex finite calculus

Joseph Seaborn and Philip Mummert

$\zeta(n)$ via hyperbolic functions

Joseph D’Avanzo and Nikolai A. Krylov

Infinite family of elliptic curves of rank at least 4

Bartosz Naskręcki

Curvature measures for nonlinear regression models using continuous designs with applications to optimal experimental design

Timothy O’Brien, Somsri Jamroenpinyo and Chinnaphong Bumrungsup

Numerical semigroups from open intervals

Vadim Ponomarenko and Ryan Rosenbaum

Distinct solution to a linear congruence

Donald Adams and Vadim Ponomarenko

A note on nonresidually solvable hyperlinear one-relator groups

Jon P. Bannon and Nicholas Noblett